≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Less facial hair growth especially moustache

Hi,
I am 22 years old,5'11", weight 78, I have normal beard on chin and neck but i have very thin hairs on lips and cheeks almost unvisible. I have have chronic acne problem from past 3-4 years which arises in the summer and stops in winter... for that I have taken Isotratinion treatment for almost 8-9 months 2 years ego.. please suggest me treatment for facial hairs and also my father has a thick beard and moustache and every male member in my family even my younger brother who is 19years old only..
It causes low self esteem and lack of confidence and sometime I feel stressed because of this also please help.

Thanks
[message edited by Halfblood on Mon, 20 Feb 2017 15:36:35 UTC]

(This post contains an image. To view the image, please log on.)

 
  Halfblood on 2017-02-20
This is just a forum. Assume posts are not from medical professionals.
try testosterone 30 weekly one dose for long period...

dr. deoshlok sharma
 
deoshlok 3 years ago
Hi,

The drug you took is also known as accutane. A substantial number of people reported low testosterone levels after taking this, so that could be the cause. Pay attention to your diet and what is good for your liver .

In Chinese medicine the liver rules the skin. Hope the testosterone 30c
Gets you back to normal.
 
simone717 3 years ago
Hi,
Thanks for early reply simone717 & deoshlok , you are suggesting testosterone 30... I have a concern regarding this, I have read at most of the places that excessive testosterone causes male pattern baldness.. I had severe hairfall also from last year which fortunately stopped from few months may be it's because of reduced stress level still I have quite thin and sparse hairs... Currently I am taking thuja 200 and Berberis aquifolium and something called kali. Brom.30 (it's written on the it like that) for acne and hairfall... keeping that in mind is it safe to take that medication along with them?
And if it is safe then will it treat it permanently or I have to keep it going...
also where can I buy this..?

Thanks
[message edited by Halfblood on Tue, 21 Feb 2017 20:53:55 UTC]
 
Halfblood 3 years ago
Expecting a reply please reply...
 
Halfblood 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.